# SDR ASAA11510474

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 13,954 hours, 4,420 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS NR 2 WINDOW HOT TO TOUCH NO OVERHEAT LIGHT.  MEASURED RESISTANCE FOR CAPT'S SLIDER WINDOW TEMP SENSOR (STBY) AND HEATER ELEMENT REF WDM 30 41 12 AND MM 30 41 21.  ALL VALUES WITHIN LIMITS.  CAPT'S SLIDER WINDOW HEAT OPS NORMAL REF MM 30 41 00.
